MathSciNet Relay Station
MathSciNet bibliographic data
MR2683300 20D10 (20D20)
Li, Yangming On cover-avoiding subgroups of Sylow subgroups of finite groups. Rend. Semin. Mat. Univ. Padova 123 (2010), 249–258. ISBN: 978-88-7784-321-0
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement